Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2010, Article ID 680572, 12 pages
http://dx.doi.org/10.1155/2010/680572
Research Article

On the Blow-Up Set for Non-Newtonian Equation with a Nonlinear Boundary Condition

School of Economic Mathematics, Southwestern University of Finance and Economics, Chengdu 611130, China

Received 9 June 2010; Accepted 15 September 2010

Academic Editor: Nicholas Alikakos

Copyright © 2010 Zhilei Liang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zhilei Liang, “On the Blow-Up Set for Non-Newtonian Equation with a Nonlinear Boundary Condition,” Abstract and Applied Analysis, vol. 2010, Article ID 680572, 12 pages, 2010. https://doi.org/10.1155/2010/680572.